# SDR DXTR20130118002

- Difficulty date: January 14, 2013
- Submitted: January 18, 2013
- Operation: General aviation
- Aircraft: N122QS
- Make and model: Beech 400A
- Aircraft serial: RK467
- Aircraft time: 3,202 hours, 3,019 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Part number: 2250006503
- Part serial: B43524
- Condition: Cracked
- Location: Thrust Reverser
- Part time: 3,202 hours, 3,019 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKS AROUND THREE OUTER SKIN FASTENERS OF THE RT UPPER THRUST REVERSER. ACCOMPLISHED SKIN REPAIR OF RT UPPER THRUST REVERSER IAW CMM 78-30-07, REPAIR NR 18.
